Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 342, NWS Birmingham, AL

June 26, 20118 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2011, 5:28 PM CDT for 8 counties in Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 5:28 PM CDT (22:28 UTC)
Expired
Jun 26, 2011, 6:15 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Coosa County, AL, Elmore County, AL, Randolph County, AL, Tallapoosa County, AL

The radar

The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:44 PM CDTTSTM WND DMGDeatsville, ALTREES DOWN AROUND TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2353 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WUUS54 KBMX 262228
SVRBMX
ALC001-017-021-027-037-051-111-123-262315-
/O.NEW.KBMX.SV.W.0342.110626T2228Z-110626T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AUTAUGA COUNTY IN ALABAMA...
  CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  CHILTON COUNTY IN ALABAMA...
  SOUTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  COOSA COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 526 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
  MILES NORTHEAST OF CRYSTAL LAKE TO 7 MILES SOUTH OF HARRISBURG...
  AND MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE...CLANTON...KELLYTON...ROCKFORD...ALEXANDER CITY...
  STROUD...EQUALITY AND DADEVILLE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 193 THROUGH 219...
INTERSTATE 85 EXIT NUMBER 79...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3245 8686 3266 8692 3267 8701 3284 8702
      3283 8688 3296 8687 3302 8652 3305 8652
      3310 8629 3310 8618 3313 8617 3331 8528
      3283 8516
TIME...MOT...LOC 2228Z 350DEG 25KT 3323 8530 3276 8721

$$

27
2 follow-up statements
184 
WWUS54 KBMX 262243
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT SUN JUN 26 2011

ALC001-017-021-027-037-051-111-123-262315-
/O.CON.KBMX.SV.W.0342.000000T0000Z-110626T2315Z/
CHILTON AL-CLAY AL-COOSA AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
AUTAUGA AL-CHAMBERS AL-
543 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMBERS...
NORTHERN AUTAUGA...TALLAPOOSA...SOUTHERN RANDOLPH...NORTHERN
ELMORE...COOSA...SOUTHERN CLAY AND CHILTON COUNTIES UNTIL 615 PM
CDT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROANOKE TO 8 MILES NORTHEAST OF MARION...MOVING SOUTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROCKFORD...ALEXANDER CITY...STROUD...EQUALITY...DADEVILLE...
  LAFAYETTE...CAMP HILL...LANETT...WELCH AND POOLES CROSSROADS.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 219...
INTERSTATE 85 EXIT NUMBER 79...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3245 8686 3266 8692 3267 8701 3284 8702
      3283 8688 3296 8687 3302 8652 3305 8652
      3310 8629 3310 8618 3313 8617 3331 8528
      3283 8516
TIME...MOT...LOC 2243Z 350DEG 25KT 3313 8528 3266 8719

$$

27
144 
WWUS54 KBMX 262258
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT SUN JUN 26 2011

ALC001-017-021-027-037-051-111-123-262315-
/O.CON.KBMX.SV.W.0342.000000T0000Z-110626T2315Z/
CHILTON AL-CLAY AL-COOSA AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
AUTAUGA AL-CHAMBERS AL-
558 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMBERS...
NORTHERN AUTAUGA...TALLAPOOSA...SOUTHERN RANDOLPH...NORTHERN
ELMORE...COOSA...SOUTHERN CLAY AND CHILTON COUNTIES UNTIL 615 PM
CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM POST OAK FORKS TO 9 MILES EAST OF MARION...MOVING SOUTH AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  EQUALITY...DADEVILLE...LAFAYETTE...CAMP HILL...LANETT...FREDONIA...
  MARBURY...VEASEY CREEK PARK...BUFFALO AND AMITY PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 219...
INTERSTATE 85 EXIT NUMBER 79...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3245 8686 3266 8692 3267 8701 3284 8702
      3283 8688 3296 8687 3302 8652 3305 8652
      3310 8629 3310 8618 3313 8617 3331 8528
      3283 8516
TIME...MOT...LOC 2259Z 350DEG 25KT 3302 8526 3255 8717

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT SUN JUN 26 2011

.DISCUSSION...

UNLIKE YESTERDAY...MESOSCALE CONVECTIVE COMPLEX FEATURE (MCS) NOT
HAVING TROUBLE TRAVERSING SOUTHWARD INTO ALABAMA. DIFFERENCE IN
TODAY AND YESTERDAY IS PARTIALLY DO TO A BOUNDARY FROM AN EARLIER
MCS FEATURE WHICH HAS HELPED TO ENHANCE THIS APPROACHING FEATURE
AS THE 2ND ONE MOVES SOUTHWARD INTO OUR AREA. ACROSS CENTRAL
ALABAMA...WE HAD LITTLE CLOUD COVER FOR THE FIRST PART OF THE
MORNING WITH HEALTHY CUMULUS FIELDS DEVELOPING AS WE HEATED UP IN
THE LATE MORNING TOWARD MIDDAY. THIS WAS NOT A GOOD THING. IT HAS
ONLY HELPED TO DESTABILIZE US AND FUEL THE APPROACHING LINE.
THUS...THE CURRENT SEVERE WATCH...AND WARNINGS WITH THE
APPROACHING LINE. THIS IS NOT TO MENTION WITH SCATTERED CONVECTION
POPPING UP ACROSS THE REST OF THE AREA AHEAD OF IT WITH HEATING.

UPPER SHORTWAVE FEATURE SHOULD MAKE ITS WAY ACROSS THE AREA
THROUGH THE EVENING AROUND THE EAST/NORTHEAST SIDE OF THE
ELONGATED FLAT UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF
THE U.S. WILL STILL HAVE A CHANCE MONDAY FOR MCS ACTIVITY BUT FLOW
LOOKS A TAD DIFFERENT WHERE MAIN FEATURE MAY MISS US TO THE NORTH
AND EAST. HOWEVER...ISOLATED HEAT INDUCED ACTIVITY ALONG THE EAST
PART OF THE AREA AROUND THE RIDGE STILL VERY MUCH A POSSIBILITY.

FOR TUESDAY...MODELS SHOWING SOME CONSISTENCY FROM EARLIER
INDICATING A SURFACE LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT
LAKES REGION INTO NEW ENGLAND...ATTEMPTING TO TAKE A SURFACE WEAK
FRONT INTO CENTRAL ALABAMA. NOT ANTICIPATING A BIG COOL DOWN BY
ANY MEANS...BUT WILL GIVE MORE OF A SYNOPTIC FOCUS FOR
THUNDERSTORM ACTIVITY FOR TUESDAY. GFS STILL A TAD MORE AGGRESSIVE
TAKING THE FRONT A LITTLE FURTHER SOUTHEAST BEFORE STALLING WHILE
EURO MEANDERS IT INTO THE NORTHERN/CENTRAL PART OF THE STATE. BOTH
INDICATE THE POSSIBILITY OF INCREASED POPS...SOME DRIER AIR
FILTERING IN FOR WEDNESDAY AND THURSDAY ACROSS THE NORTH
ESPECIALLY...AND MAYBE SOME NOT AS HOT AND NOT AS HUMID TEMPERATURES
FOR WEDNESDAY AND SLIGHTLY COOLER OVERNIGHT WED/THU. THIS WOULD
HELP HEAT INDICES FOR MID WEEK WHICH HAVE BEEN INCHING UP.

BY THE LATTER PART OF THE WEEK INTO NEXT WEEKEND THE UPPER RIDGE
AMPLIFIES GREATLY AS THE UPPER LOW MOVES INTO NEW ENGLAND/NOVA
SCOTIA. IN ADDITION...THE SURFACE RIDGE WEAKENS ALLOWING FOR WEAK
EASTERLY AND ONSHORE FLOW TO ENTER BACK. THIS WILL ALLOW FOR
ISOLATED HEAT INDUCED ACTIVITY AND INCREASING HUMIDITIES...A
RETURN TO TYPICAL SUMMER.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

OUTFLOW BOUNDARY FROM EARLIER STORMS IN TENNESSEE HAS PUSHED INTO
NORTHERN ALABAMA...AND ANOTHER BATCH OF STORMS HAS DEVELOPED IN THE
WESTERN HALF OF TENNESSEE. CONDITIONS IN CENTRAL ALABAMA ARE QUITE
UNSTABLE...AND THERE IS GROWING CONFIDENCE THAT THE CURRENT AREA OF
STORMS WILL RIDE ALONG THE PREVIOUS OUTFLOW BOUNDARY AND EXPAND IN
COVERAGE THROUGH THE AFTERNOON AS IT PUSHES SOUTH. THUS...I HAVE
ENOUGH CONFIDENCE TO TRY TO TIME THE STORMS' ARRIVAL INTO BHM...
TCL...EET...AND ANB...AS INDICATED BY THE VCTS IN THE FORECAST. IF
THE STORMS DO CONTINUE TO MOVE AND DEVELOP SOUTHWARD...AND
CONFIDENCE GROWS EVEN MORE...THEN WE WILL UPDATE THE RESPECTIVE TAFS
TO GET EVEN MORE SPECIFIC ON AFFECTS AND TIMING.

OUTSIDE OF THUNDERSTORM AREAS CONDITIONS WILL BE PREDOMINANTLY
VFR...WITH CUMULUS LEVEL CLOUDS DISSIPATING AFTER DARK AND REFORMING
AFTER SUNRISE MONDAY. ANY LOCATIONS THAT GET SUBSTANTIAL RAIN THIS
AFTERNOON OR EVENING WILL HAVE AN INCREASED CHANCE OF FOG FORMATION
EARLY MONDAY MORNING.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  93  72  93  69 /  70  30  20  50  30
ANNISTON    70  94  71  94  70 /  60  30  20  50  50
BIRMINGHAM  71  94  73  94  70 /  60  20  20  50  50
TUSCALOOSA  72  96  73  96  71 /  30  20  10  40  50
CALERA      71  94  72  94  71 /  40  20  20  50  50
AUBURN      70  95  71  95  71 /  40  30  20  40  50
MONTGOMERY  72  96  73  96  73 /  30  30  20  20  40
TROY        69  96  71  96  71 /  30  30  20  20  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 26, 1:08 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT SUN JUN 26 2011

ALZ011>015-017>050-271800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
108 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL LIKELY MOVE ACROSS PORTIONS OF CENTRAL
ALABAMA...BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING.  A FEW
OF THESE STORMS WILL BE STRONG TO SEVERE...POTENTIALLY PRODUCING
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. THE STORMS WILL ALSO
PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THE AREA
MOST LIKELY TO EXPERIENCE SEVERE STORMS IS FROM THE CITIES OF
VERNON...FAYETTE...BIRMINGHAM...AND ANNISTON...NORTHWARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE STORMS ARE POSSIBLE AREAWIDE ON TUESDAY INTO
TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE
AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT-
LINE WINDS...AND HEAVY DOWNPOURS. THERE ARE STILL SOME TIMING
DIFFERENCES THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON AS WELL AS TUESDAY.

61

In the hours before

Local storm report, Jun 26, 4:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     4 WSW COLUMBIANA        33.15N 86.66W
06/26/2011                   SHELBY             AL   PUBLIC

            TREES DOWN AT THE INTERSECTION OF HIGHWAY 25 AND COUNTY
            ROAD 305.

&&

ARM
Local storm report, Jun 26, 5:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     3 NNW CHELSEA           33.37N 86.66W
06/26/2011                   SHELBY             AL   PUBLIC

            TREES DOWN AT THE INTERSECTION OF NARROWS PARKWAY AND OLD
            HIGHWAY 280.

&&

ARM
Special weather statement, Jun 26, 5:04 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT SUN JUN 26 2011

ALZ047-048-262245-
LEE AL-RUSSELL AL-
504 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSSELL AND SOUTHERN
LEE COUNTIES UNTIL 545 PM CDT...

AT 501 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR UCHEE...OR 13 MILES NORTHEAST OF HURTSBORO...MOVING
EAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...
  SEALE...
  PARKMANVILLE...
  CRAWFORD...

&&

LAT...LON 3251 8512 3229 8514 3233 8544 3251 8542
TIME...MOT...LOC 2204Z 274DEG 6KT 3241 8532

17/KLAWS
Local storm report, Jun 26, 5:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             VALLEY                  32.82N 85.18W
06/26/2011  E0.50 INCH       CHAMBERS           AL   TRAINED SPOTTER

            ALSO SMALL TREE LIMBS DOWN.

&&

AG
Local storm report, Jun 26, 5:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     5 S BIRMINGHAM          33.45N 86.82W
06/26/2011                   JEFFERSON          AL   PUBLIC

            POWERLINES DOWN ON LAKESHORE JUST WEST OF GREEN SPRINGS
            HIGHWAY.

&&

ARM
Local storm report, Jun 26, 5:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             CHELSEA                 33.33N 86.64W
06/26/2011  E1.00 INCH       SHELBY             AL   PUBLIC

            QUARTER SIZE HAIL IN THE CITY OF CHELSEA.

&&

ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:40 PM CDTSpecial Weather StatementBMXRussell50 min
Jun 26, 2:23 PM CDTSpecial Weather StatementBMXBlount37 min
Jun 26, 2:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Jun 26, 2:45 PM CDTSpecial Weather StatementBMXBarbour30 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah52 min
Jun 26, 3:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Walker59 min
Jun 26, 3:21 PM CDTSevere Thunderstorm WarningBMXBlount24 min
Jun 26, 3:30 PM CDTSpecial Weather StatementBMXDeKalb30 min
Jun 26, 3:45 PM CDTSevere Thunderstorm WarningBMXBlount, Cherokee, Etowah, St. Clair45 min
Jun 26, 3:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 26, 4:03 PM CDTSpecial Weather StatementBMXBullock27 min
Jun 26, 4:03 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, Jefferson, St. Clair and 2 more42 min
Jun 26, 4:10 PM CDTSpecial Weather StatementBMXFayette, Lamar, Pickens, Tuscaloosa50 min
Jun 26, 4:11 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike24 min
Jun 26, 4:14 PM CDTSpecial Weather StatementBMXLee46 min
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more49 min
Jun 26, 4:55 PM CDTSpecial Weather StatementBMXLee50 min
Jun 26, 4:59 PM CDTSevere Thunderstorm WarningBMXChambers, Lee31 min
Jun 26, 5:04 PM CDTSpecial Weather StatementBMXRussell41 min
Jun 26, 6:13 PM CDTSpecial Weather StatementBMXBullock, Lee, Lowndes, Macon, Montgomery, Russell47 min
Jun 26, 6:18 PM CDTSevere Thunderstorm WarningBMXLee42 min
Jun 26, 6:28 PM CDTFlash Flood WarningBMXLee3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.